MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR
Model Number K320DFA-ELR
Medical Device Problem Codes Material Fragmentation (1261); Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We never received the similar mdr, complaints for the same product over the past three years.There's no change on the design of the item.We attached a copy of the final quality inspection record on this particular piece of device bearing s/n#(b)(6).The manfacture date of this particular piece of device is 02/18/2020.
 
Event or Problem Description
We received the email from our customer drive, the details as below: the medical device involved in the incident is a wheelchair, model number # k320dfa-elr with serial number # (b)(6).While using the device the end-user was rolling down the hill.The device hits a little bump, and the side of the wheelchair by his hips cracked.He sustained a slash at the top of his arm.The end-user lives in a rehab center.Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.The device has not been returned for evaluation.We are filing this report in an overabundance of caution to meet reporting deadlines we will file a follow-up when additional data becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang, jiangsu 21230 0
CH  212300
Manufacturer (Section G)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang, jiangsu 21230 0
CH   212300
Manufacturer Contact
belinda deng
no.36, danyan road
danyang, jiangsu 21230-0
CH   212300
MDR Report Key18026648
Report Number3014810929-2021-00001
Device Sequence Number7664996
Product Code IOR
UDI-Device Identifier00822383133904
UDI-Public822383133904
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK320DFA-ELR
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date10/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale